# SDR REXA2019050400615

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,953 hours, 28,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201311ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LIGHT FROM ROW 6CD TO 8CD ARE ILLUMINATING. REMOVED AND REPLACED BATTERY PACK 3 AND BATTERY PACK 3 INVERTER (INVERTER FIX PROBLEM IAW AMM 33-51-04 AND AMM 33-51-07.
